# SDR SIMA2018051409004

- Difficulty date: May 9, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 33,391 hours, 29,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104895
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT, WAS  INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD.
